RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1889, Volume 14, Number 2, Pages 197–201 (Mi msb7196)  

Première section

Sur une classe d'équations linéaires du deuxième ordre dont l'intégrale s'exprime en quadratures

D. Grave


Full text: PDF file (267 kB)


Citation: D. Grave, “Sur une classe d'équations linéaires du deuxième ordre dont l'intégrale s'exprime en quadratures”, Mat. Sb., 14:2 (1889), 197–201

Citation in format AMSBIB
\Bibitem{Gra89}
\by D.~Grave
\paper Sur une classe d'\'equations lin\'eaires du deuxi\`eme ordre dont l'int\'egrale s'exprime en quadratures
\jour Mat. Sb.
\yr 1889
\vol 14
\issue 2
\pages 197--201
\mathnet{http://mi.mathnet.ru/msb7196}


Linking options:
  • http://mi.mathnet.ru/eng/msb7196
  • http://mi.mathnet.ru/eng/msb/v14/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:104
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019